Feedback on Ortho Tri-Cyclen, page 87
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I have been on Ortho-Tri-Lo for a year and five months. During this time I have experienced breakthrough bleeding MANY times. My breast increases a full cup size on occasion, I have a loss of sex drive, I feel bloated most of the time and I have gained a few pounds. I have never missed a pill, however on occasion I take it a couple hours later because I am in a meeting. Prior to taking the pill I was Very regular with my period, I even knew when I was ovulating. Now I am just so confused. I don’t know when I really have my period because of all the breakthrough spotting. I am in a serious relationship and occasionally have sex without a condom. I am worried about getting pregnant. Do you think the Dosage is too low for me, if so can I get pregnant? Should I switch pills? I appreciate your feedback.
AskDocWeb: You don’t have to put up with a mess like that, we would change pills.
Subj: Weight won’t come off
I have been taking Trinessa for approximately 1.5 years, and am considering not taking it anymore. Since beginning birth control, I have gained about 8-10 lbs., and although I work out 5-6 days/week and try to eat well, it won’t come off. If I stop using birth control pills, is my weight likely to decrease? In addition, what other side effects might I experience, i.e. changes in period, mood swings, etc.?
AskDocWeb: You will probably find it easier to lose weight once you are off the pill and you may have some spotting for about three months but then you should be back to normal.
Subj: Bloating, backaches and dry mouth
I have a question about Ortho Tricyclen Lo. I looked on the board and found things similar, but not exactly as to what I am experiencing. I was on Ortho lo for 2 years and came off about 3 weeks ago. I have started getting dry mouth and have to get something to drink all the time that sends me to the bathroom every two hours it seems, backaches that are more than I can stand at times and had very little spotting. I have also noticed a bit of bloating in my stomach too. Are these things to be cautious about, or is this my body’s reaction to not having the pills? Hope you respond soon.
AskDocWeb: Your symptoms are not likely to be caused by quitting birth control pills. We suggest doing a pregnancy test first and have your sugar level checked, or have a complete physical to determine what it could be.
Subj: Vomiting and feeling sick
Hi, I’ve been taking ortho tri-cyclen for about a year now and I haven’t had any problems. Well just the last few days I’ve been feeling kind of sick. I starting vomiting last night and I’m not sick and nobody I’m around is sick. I was wondering if it can give you symptoms of pregnancy like some others birth controls. I’ve been pregnant before so I’m a little concerned because I’ve forgotten to take some pills lately.
AskDocWeb: Since you have forgotten to take pills there is a chance you could be pregnant. Do a home pregnancy test twice, one week apart to make sure, otherwise you may just have a viral infection.
Subj: Changed to Aviane
I was on ortho lo for 3 months and I didn’t like it because I had tender breasts for the whole time. So I decided to switch to another brand. My doctor prescribed me Aviane. My problem is that I replaced my last active pill of ortho-lo with an active pill of Aviane and now I’m scared that it will mess up my hormones. Will I get my period as normal and is there any chance for me being pregnant?
AskDocWeb: You may have some irregular periods for awhile, people usually don’t do this, especially since it was the last active pill in the pack. If you did not miss a pill from the previous pack you should not be pregnant.
I had a miscarriage on Friday 13th April, I’ve had scans for the last 2 weeks but they say that my lining is 1.3cm thick which should’ve come away by now but I’ve had unprotected sex since could I be pregnant again. I have another scan on weds9thmay, what if my lining hasn’t reduced or will it go thicker if I am pregnant again. I need some advice I hope you can help
AskDocWeb: Sorry Lee, this website is for consumer reviews and this page is for comments about the effects of birth control.
Subj: Tri-cylen lo
Hi, I just started to take tri-cylen lo about two months ago and some of the side effects that I have been getting are: nausea, bloating, very bad mood swing, heavy and PAINFUL periods. And I don’t know if these are normal, I went to the medicenter and they did blood test and urine samples and everything came back fine, could those be side effects of the pill? Thanks,
AskDocWeb: Yes, all of your symptoms are side effects of that pill. Please don’t put up with that, see your doctor.
Hi… I have question, my doc suggested me to take orthotricyclene to regulate my periods. I haven’t started taking the pills because am waiting for my next period to start. I have a doubt that when I stop orthotricyclene, will I get any problems like not getting pregnancy. I so much worried about this, please let me know.
AskDocWeb: About 89% of those who discontinued Ortho Tri-cyclen to become pregnant, did so within one year.
Subj: On tricyclen lo and hate it
So yeah, I’m on tricyclen lo and I absolutely hate it. I’m getting into the third month and I’ve been menstruating for two and a half weeks. Plus I’m going through ridiculous mood swings. My blood pressure is sky high and I’ve always had low blood pressure and my vision is screwed.
Subj: Discontinued ortho lo
I was on ortho lo for about a year and had some difficulties so went off of it two months ago. The first period I had after stopping was fairly normal, just a bit more cramping. This month (my second month after stopping) I have had PMS and all of the associated cramping, bloating etc. but very little bleeding. What has been there has appeared dry and brownish. My breasts aren’t tender at all. Is this normal after discontinuing this pill?
AskDocWeb: The worst of it is behind you now. It takes about three months for your body to adjust to the change in hormones.
Subj: Want to skip my period
I am currently on Ortho Tri-Cyclen for about 4 months. I start my next pack on Sunday. I am going away in 3 weeks but want to skip my period. I read that you should take the three weeks, then take the next three weeks in reverse, skipping the placebo. Is that true or should I just skip the placebo and take as normal?
AskDocWeb: Because of the problems that can cause, we recommend NOT doing that.
Subj: Problem with Ortho Tri Cyclen Lo
I have been on Ortho Tri Cyclen Lo for one month and I chose the Lo pill b/c I like the idea of less hormone in my body. Since starting, I have been bleeding the entire time. I hate having to worry about the mess I’ll make when me and my significant other have sex. I also have been having fits like a two year old over what seems to be nothing I should be bothered by so dramatically. The first few weeks on the pill, I didn’t feel like myself but didn’t know how to describe the change. I have always been a very laid back and easygoing person, never easily angered. Since the pill, I cannot handle my emotions and it is becoming a huge problem between me and my man. I am going to see a psychiatrist and then the doc. to get my pill switched.
I have been taking tri-cyclen for the past 2 weeks and am bleeding, is that normal or should I see a doc?
AskDocWeb: Normal periods last less than seven days. Any woman who has a period that lasts more than seven days should consult with their doctor.
Subj: Painful sexual intercourse
I began taking ortho tri cyclen lo almost a year ago. At first everything seemed normal but then after about 6 weeks of being on the pill sex became very painful. Lubrication has not been a problem, even then it still hurts. I have been to doctors numerous times and gotten checked for yeast infections, bladder infections and anything else that it can be and my doctor insists that there is nothing wrong with me. I began to think that this problem might have had something to do with the pill so I experimented and stopped taking it and so far things seem to be better. If it is this pill causing my problem, first of all is that normal? And second of all, do all birth control pills cause that effect?
AskDocWeb: No, painful sexual intercourse (dyspareunia) is not normal. Although it not listed as a side effect, a few others have reported the same experience. It could be the Ortho Tri-cyclen lo but it could also have other causes. Finding the cause of your dyspareunia may require a comprehensive history and physical examination. Please consult with your doctor.
Subj: Throwing up a lot
Hi, I just started tri-nessa and having been throwing up alot. I was just wondering if that is common and how long I should expect that to happen for? Thank you,
AskDocWeb: Throwing up (vomiting) is an adverse reaction that usually subsides within the first three months of use. If it continues beyond three months, contact your doctor. Read more feedback
Report – 83 – 84 – 85 – 86 – Page 87 – 88 – 89 – 90 – 91 – Last Page 175